Quasi-stationarity and quasi-ergodicity of general Markov processes

Jun Fei Zhang, Shou Mei Li, Ren Ming Song

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study the quasi-stationarity and quasi-ergodicity of general Markov processes. We show, among other things, that if X is a standard Markov process admitting a dual with respect to a finite measure m and if X admits a strictly positive continuous transition density p(t, x, y) (with respect to m) which is bounded in (x, y) for every t > 0, then X has a unique quasi-stationary distribution and a unique quasi-ergodic distribution. We also present several classes of Markov processes satisfying the above conditions.

Original languageEnglish (US)
Pages (from-to)2013-2024
Number of pages12
JournalScience China Mathematics
Volume57
Issue number10
DOIs
StatePublished - Oct 2014

Keywords

  • Markov processes
  • mean ratio quasi-stationary distributions
  • quasi-stationary distributions
  • quasiergodicity distributions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quasi-stationarity and quasi-ergodicity of general Markov processes'. Together they form a unique fingerprint.

Cite this